Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 16, 2013, 4:27 AM EST. It took effect at Feb 16, 2013, 1:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2013, 4:27 AM EST (09:27 UTC)
- In effect from
- Feb 16, 2013, 1:00 PM EST
- Expired
- Feb 17, 2013, 10:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
478 WHUS72 KMFL 160927 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 427 AM EST SAT FEB 16 2013 AMZ670-671-GMZ676-171500- /O.UPG.KMFL.GL.A.0001.130216T1800Z-130217T1500Z/ /O.NEW.KMFL.SC.Y.0007.130216T1800Z-130217T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 427 AM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SUSTAINED WINDS OF 20 TO 25 KTS WITH FREQUENT GUSTS UP TO 33 KTS POSSIBLE AT TIMES. * SEAS: WAVE HEIGHTS OF 10 TO 15 FEET ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-GMZ656-657-171500- /O.NEW.KMFL.SC.Y.0007.130216T1800Z-130217T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 427 AM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST SUNDAY. * WINDS AND WAVES: A NORTHWEST WIND OF 20 KNOTS WITH FREQUENT GUSTS TO NEAR 25 KNOTS ARE LIKELY WITH ROUGH WATERS ON LAKE OKEECHOBEE AND BISCAYNE BAY WITH SEAS OF 7 TO 10 FEET OVER THE NEARSHORE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
335 WHUS72 KMFL 162209 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 509 PM EST SAT FEB 16 2013 AMZ650-651-670-671-171500- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 509 PM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST SUNDAY. * WINDS AND WAVES: STRONG NORTHWEST WINDS WITH GUSTS TO NEAR GALE FORCE FOLLOWING A COLD FRONT WILL IMPACT THE SOUTH FLORIDA MARINE AREAS TONIGHT AND INTO SUNDAY. ALTHOUGH THE WINDS WILL BEGIN TO RELAX AND SHIFT TO THE NORTHEAST THROUGH THE DAY SUNDAY...SEAS OVER THE ATLANTIC WILL QUICKLY BUILD TO ADVISORY LEVELS LATER THIS EVENING...PEAK IN THE 8 TO 11 FOOT RANGE SUNDAY MORNING...THEN STEADILY SUBSIDE TO 4 TO 6 FEET LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-171500- /O.CON.KMFL.SC.Y.0007.000000T0000Z-130217T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 509 PM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS AND WAVES: STRONG NORTHWEST WINDS WITH GUSTS TO NEAR GALE FORCE FOLLOWING A COLD FRONT WILL IMPACT THE SOUTH FLORIDA MARINE AREAS TONIGHT THROUGH SUNDAY MORNING. SEAS WILL CONTINUE TO BUILD THIS EVENING...PEAK LATER TONIGHT...THEN QUICKLY SUBSIDE TO 4 TO 6 FEET THROUGH THE DAY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
272 WHUS72 KMFL 171448 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 948 AM EST SUN FEB 17 2013 AMZ610-630-GMZ656-657-676-171800- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-130217T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 948 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES: STRONG NORTH WINDS WITH HIGHER GUSTS AND SEAS TO NEAR ADVISORY LEVELS WILL IMPACT THE LOCAL GULF WATERS INTO THE EARLY AFTERNOON. SEAS ARE EXPECTED TO SLOWLY SUBSIDE TO 4 TO 6 FEET LATER TODAY. FOR LAKE OKEECHOBEE AND BISCAYNE BAY...STRONG WINDS AND CHOPPY CONDITIONS ARE EXPECTED TO CONTINUE THIS MORNING WITH WINDS EXPECTED TO SLOWLY SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-172300- /O.CON.KMFL.SC.Y.0007.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 948 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: STRONG NORTH TO NORTHWEST WINDS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE WILL IMPACT THE ATLANTIC AND GULF STREAM WATERS TODAY. WINDS AND SEAS ARE FORECAST TO SLOWLY SUBSIDE THROUGH THE DAY WITH SEAS IN THE 4 TO 6 FOOT RANGE EXPECTED LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
380 WHUS72 KMFL 172103 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 PM EST SUN FEB 17 2013 AMZ650-651-670-671-180300- /O.CON.KMFL.SC.Y.0007.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 403 PM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR SEAS... * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL CONTINUE TO DECREASE THIS EVENING AND SHOULD BE BELOW 15 KNOTS BY MIDNIGHT TONIGHT. THIS WILL ALLOW FOR THE SEAS TO CONTINUE TO DROP FROM 7 FEET THIS AFTERNOON TO AROUND 6 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
441 WHUS72 KMFL 180303 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1003 PM EST SUN FEB 17 2013 AMZ650-651-670-671-180415- /O.EXP.KMFL.SC.Y.0007.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1003 PM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE ATLANTIC SEAS HAVE FALLEN BELOW 7 FEET LATE THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRED FOR THE ATLANTIC SEAS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 3:28 AM EST, 59 minutes earlier.
Area forecast discussion, Feb 16, 3:28 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EST SAT FEB 16 2013
...MUCH COLDER TEMPERATURES HEADED FOR SOUTH FLORIDA TONIGHT
THROUGH MONDAY MORNING...
.DISCUSSION...
LARGE AMPLIFIED MID LEVEL TROUGH WILL BE DEVELOPING ACROSS
EASTERN NORTH AMERICA TODAY THROUGH EARLY MONDAY AND THIS WILL SET
THE STAGE FOR A STRONG COLD FRONT TO MOVE ACROSS SOUTH FLORIDA
THIS AFTERNOON. A NEARLY STATIONARY FRONT THAT HAD BEEN IN THE
FLORIDA STRAITS SINCE LATE THURSDAY IS FINALLY BEGINNING TO MOVE
TO THE SOUTHEAST IN RESPONSE TO THE DEVELOPING TROUGH. THIS HAS
MOSTLY ENDED THE MUCH NEEDED RAIN ACROSS THE REGION WITH JUST A
FEW SHOWERS LEFT ACROSS THE SOUTHEAST HALF OF THE AREA. AS THE
TROUGH CONTINUES TO DEEPEN, ITS ASSOCIATED COLD FRONT CURRENTLY
LOCATED FROM THE FLORIDA PANHANDLE TO THE EASTERN MID ATLANTIC
STATES WILL MOVE DOWN THE PENINSULA TO NEAR LAKE OKEECHOBEE BY MID
AFTERNOON AND OFF THE SOUTHEAST COAST EARLY THIS EVENING. STRONG
COLD AIR ADVECTION WILL THEN BEGIN IN EARNEST AND CONTINUE THROUGH
THE DAY ON SUNDAY AS A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPS
ALONG THE FRONT OFF THE CAROLINA COAST TONIGHT AND STRONG HIGH
PRESSURE MOVES INTO THE SOUTH CENTRAL GULF COAST. THESE TWO
PRESSURE SYSTEMS WILL COMBINE TO TIGHTEN THE PRESSURE GRADIENT
ACROSS SOUTH FLORIDA TONIGHT AND SUNDAY WITH A NORTH WIND OF 10 TO
15 MPH. THIS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVER THE
INTERIOR AND 40S ALONG THE ATLANTIC COAST WILL CREATE WIND CHILL
READINGS IN THE MID 20S TO MID 30S OVER A LARGE PORTION OF THE
REGION LATE TONIGHT INTO EARLY SUNDAY MORNING. THEREFORE, A WIND
CHILL ADVISORY WILL BE ISSUED FOR ALL OF SOUTH FLORIDA EXCEPT FOR
THE IMMEDIATE SOUTHEAST COAST. IN ADDITION, MODEL CONSENSUS IS FOR
TEMPERATURES TO FALL NEAR FREEZING ACROSS THE WESTERN PORTIONS OF
GLADES AND HENDRY COUNTIES FOR TWO TO THREE HOURS AND THE FREEZE
WATCH WILL BE UPGRADED TO A FREEZE WARNING FOR THOSE LOCATIONS.
EVEN WITH TEMPERATURES FALLING INTO THE 30S OVER A LARGE PORTION
OF THE INTERIOR, FROST IS NOT ANTICIPATED DUE TO THE MODERATE
NORTH WIND EXPECTED.
ON SUNDAY, THE CAA WILL CONTINUE AND TEMPERATURES WILL STRUGGLE TO
REACH THE LOWER 60S. THE LOW PRESSURE IN THE ATLANTIC WILL LIFT TO
THE NORTHEAST DURING THE DAY ON SUNDAY AND SUNDAY NIGHT WITH THE
HIGH PRESSURE SHIFTING EAST TO THE SOUTHERN GEORGIA/NORTHERN
FLORIDA. THIS WILL RELAX THE GRADIENT AND THE WIND WILL BECOME
LESS THAN 5 MPH TO NEAR CALM. THIS ALONG WITH THE COOL AFTERNOON
TEMPERATURES, A DRY AIRMASS AND A CLEAR SKY WILL BE IDEAL FOR
RADIATIONAL COOLING FOR SUNDAY NIGHT. THUS, TEMPERATURES WILL FALL
TO AS LOW AS TONIGHT OVER MOST OF SOUTH FLORIDA AND A FREEZE WATCH
HAS BEEN ISSUED FOR GLADES AND HENDRY COUNTIES. THERE COULD ALSO
BE AREAS TO WIDESPREAD FROST OVER THE INTERIOR WHERE THE
TEMPERATURES REACH THE MID 30S TO NEAR FREEZING.
ZONAL FLOW WILL RETURN TO SOUTH FLORIDA ON MONDAY AND CONTINUE
THROUGH THE WEEK AS SEVERAL MID LEVEL TROUGHS MOVE THROUGH THE MID
LATITUDES AND ACROSS THE NORTHERN STATES. THE SURFACE RIDGE WILL
SHIFT EAST INTO THE ATLANTIC WITH AN ONSHORE LOW LEVEL FLOW
DEVELOPING WITH MODERATING TEMPERATURES. IN FACT, BY THE END OF
THE WEEK TEMPERATURES WILL RETURN TO WELL ABOVE THE NORMAL FOR
LATE FEBRUARY ESPECIALLY AT NIGHT ALONG THE EAST COAST.
&&
.MARINE...
RAPIDLY DETERIORATING MARINE CONDITIONS WILL OCCUR THIS AFTERNOON
AS A STRONG COLD FRONT MOVES THROUGH THE SOUTH FLORIDA WATERS AND
HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. BEHIND THE FRONT,
THE WIND WILL SHIFT TO THE NORTHWEST AND NORTH INCREASING TO A
RANGE OF 25-30 KNOTS WITH GUSTS TO NEAR GALE FORCE OVER THE GULF
AND ATLANTIC WATERS. A SCA WILL GO IN EFFECT FOR ALL WATERS
INCLUDING LAKE OKEECHOBEE AND BISCAYNE BAY FOR THIS AFTERNOON
THROUGH EARLY SUNDAY. SEAS WILL ALSO BUILD TO OVER 10 FEET TONIGHT
AND SUNDAY IN THE OFFSHORE GULF WATERS AND THE ATLANTIC. WIND AND
SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO NEXT WEEK.
&&
.FIRE WEATHER...
A MUCH COLDER AND DRY AIRMASS WILL FILTER DOWN THE PENINSULA THIS
AFTERNOON THROUGH SUNDAY. THE RELATIVE HUMIDITIES ARE EXPECTED TO
FALL BELOW 35 PERCENT FOR A COUPLE OF HOURS THIS AFTERNOON OVER
THE EASTERN HALF OF THE REGION ALONG WITH A WEST TO NORTHWEST WIND
OF GREATER THAN 15 MPH. HOWEVER, THE ERC IS FORECAST TO REMAIN
BELOW 20 DUE TO THE RECENT RAINS AND CONDITIONS WILL REMAIN BELOW
RED FLAG CRITERIA AND A FIRE DANGER STATEMENT WILL BE ISSUED. THE
RELATIVE HUMIDITY IS FORECAST TO FALL INTO THE 20S SUNDAY AFTERNOON
BUT THE WIND WILL BE MUCH WEAKER AND WITH THE ERC REMAINING BELOW
35, A FIRE DANGER STATEMENT WILL AGAIN LIKELY BE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 42 60 49 / 20 - 0 0
FORT LAUDERDALE 76 45 60 50 / 20 - 0 0
MIAMI 77 45 63 48 / 20 - 0 0
NAPLES 73 44 60 44 / 10 - 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 2 AM TO 9 AM EST SUNDAY FOR COASTAL
COLLIER-COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-
INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO PALM BEACH.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
GLADES-HENDRY.
FREEZE WARNING FROM 5 AM TO 8 AM EST SUNDAY FOR GLADES-HENDRY.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
SUNDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH
TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
SUNDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...55/CWCHazardous weather outlook, Feb 15, 8:58 PM EST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 858 PM EST FRI FEB 15 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 161700- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 858 PM EST FRI FEB 15 2013 ...FREEZE WATCH INLAND AREAS NORTH OF INTERSTATE 75 SATURDAY NIGHT... ...WIND CHILL WATCH GLADES, HENDRY, INLAND PALM BEACH SATURDAY NIGHT... ...GALE WATCH OFFSHORE WATERS SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA SATURDAY. TEMPERATURES WILL DROP INTO THE MID 30S INTERIOR AREAS TO THE LOWER TO MID 40S METRO AREAS LATE SATURDAY NIGHT WITH NEAR FREEZING TEMPERATURES POSSIBLE INLAND AREAS NORTH OF INTERSTATE 75, WHERE A FREEZE WATCH IS IN EFFECT. A FREEZE WATCH MEANS THERE IS THE POTENTIAL FOR THE TEMPERATURE TO DROP TO OR BELOW 32F. THE COMBINATION OF GUSTY NORTHWEST WINDS AND COLD TEMPERATURES WILL CREATE WIND CHILL VALUES IN THE LOWER TO MID 30S ACROSS SOUTH FLORIDA...WITH 20S POSSIBLE ACROSS GLADES, HENDRY, AND INLAND PALM BEACH COUNTIES SATURDAY NIGHT. A WIND CHILL WATCH HAS BEEN ISSUED FOR THESE COUNTIES. A WIND CHILL WATCH MEANS WIND CHILL VALUES HAVE THE POTENTIAL TO DROP BELOW 25 DEGREES FOR 3 OR MORE HOURS. DETERIORATING MARINE CONDITIONS ARE EXPECTED SATURDAY AND SUNDAY AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR ALL OF THE WATERS, AND A GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE ATLANTIC AND GULF WATERS. THERE IS AN INCREASING RISK OF RIP CURRENTS EARLY NEXT WEEK AT THE ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS, AS THE HIGH MOVES EAST OF FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 4:17 AM EST | Freeze Watch | MFL | Glades, Hendry | 24 hr |
| Feb 16, 4:17 AM EST | Freeze Warning | MFL | Glades, Hendry | 24 hr |
| Feb 16, 4:18 AM EST | Wind Chill Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 28 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.